Member from Turkey

#1
  1. Where are you from (country)?
    Turkey
  2. How did you find this forum?
    google search
  3. What is your current age, height, weight?
    23 185cm 72kg
  4. Do you excercise regularly? If so, what type of excercise?
    No
  5. What type of diet do you eat (vegetarian, meat eater, raw, fast-food/organic healthy)?
    organic healthy
  6. Why did you take Finasteride (hair loss, BPH, other)?
    hair loss
  7. For how long did you take Finasteride (weeks/months/years)?
    1 month
  8. How old were you, and WHEN (date) did you start Finasteride?
    22 and 23, for 1 week in december 2010 and 3 weeks in january 2012
  9. How old were you when you quit, and WHEN (date) did you quit?
    23
  10. How did you quit (cold turkey or taper off)?
    cold turkey
  11. What type of Finasteride did you use – Propecia, Proscar, Fincar or other generic?
    proscar
  12. What dose did you take (eg. 1 mg/day, 1 mg every other day etc.)?
    1mg/day
  13. How long into your use of Finasteride did you notice the onset of side effects?
    1st usage: a week. 2nd usage: 3 weeks
  14. What side effects did you experience while on the drug that have yet to resolve since discontinuation?

erectile dysfunction, libido

Put an X beside all that apply:

Sexual
[ x] Loss of Libido / Sex Drive
[x ] Erectile Dysfunction
Complete Impotence
[x ] Loss of Morning Erections
Loss of Spontaneous Erections
[x ] Loss of Nocturnal Erections
Watery Ejaculate
Reduced Ejaculate
Inability to Ejaculate / Orgasm
Reduced Sperm Count / Motility

Mental
Emotional Blunting / Emotionally Flat
Difficulty Focusing / Concentrating
[x ] Confusion
Memory Loss / Forgetfullness
Stumbling over Words / Losing Train of Thought
Slurring of Speech
Lack of Motivation / Feeling Passive / Complacency
Extreme Anxiety / Panic Attacks
Depression / Melancholy

Physical
Penile Tissue Changes (narrowing, shrinkage, wrinkled)
Penis curvature / rotation on axis
Testicular Pain
Testicular Shrinkage / Loss of Fullness
Genital numbness / sensitivity decrease
Weight Gain
Gynecomastia (male breasts)
Muscle Wastage
Muscle Weakness
Joint Pain
Dry / Dark Circles under eyes

Misc
Prostate pain
Persistent Fatigue / Exhaustion
Stomach Pains / Digestion Problems
Constipation / “Poo Pellets”
Vision - Acuity Decrease / Blurriness
Increased hair loss
Frequent urination
Lowered body temperature

Other (please explain)
muscle twitching, heart palpitations

  1. What (if any) treatments have you undertaken to recover from your side effects since discontinuation of the drug?
    None
  2. If you have pre or post-Finasteride bloodtests, what hormonal changes have you encountered since discontinuing the drug (pls post your test results in the “Blood Tests” section and link to them in your post)?
    No test yet
  3. Anything not listed in the above questions you’d like to share about your experience with Finasteride?
    no
  4. Tell us your story, in your own words, about your Finasteride usage and side effects experienced while on/off the drug.

I had used 1mg finasteride in december 2010 for only a week. When its minor side effects appear, i immediatly quit the drug and all symptoms were gone. A year later(January 2012) , my hair loss went crazy and i decided to start finasteride again. This time, i started to use 0.5mg for a week, and later, decided to increase dose to 1 mg because there is no side effects. In the end of January, major side effects (severe ED, penis shrinkage, lack of libido) has turned up, and i quit the drug again. After that, symptoms has gone in 2 or 3 weeks.
In february, heart palpitations had started but i didnt even think that it was because of finasteride. I went an cardiologist. He looked my blood test (i dont remember what test it was), my heart activity was monitored with holter device and they also checked my heart with a real time imaging device. However, they found nothing. After 2 or 3 weeks with heart palpitation, it was also disappeared. Everything was fine.

In the middle of May 2012, my libido and erection gone suddenly and i’m started to think of finasteride’s effects. I found this website and i read all stories about my symptoms. As i read propeciahelp, i became so stressful and my symptoms got worse. so i decided not to read anything about that. Throughout the 2-3 weeks i keep away from the here and i was totally relaxed and the symptoms decreased. Then i said “okay. all these psychological effects. im fine”. But later, all effects was back. This time i understood that it is not psychological. My sexual, mental and also physical situation is fluctuating since May. I went an urologist but he wasn’t interested in my issue. He said “when you quit the finasteride DHT backs to its normal range. dont be worry about that.” I think i wont recover. I dont know what should i do. I will go an endo in 23 July for a detailed blood test but i have no hope.

Sorry for my English.

#2

Amigo is a shame his story I’ve been 12 years in this hell. I have 32 years and I have faith that before 35 this good. and that investigations are under way.

#3

stay in touch, don’t worry.

#4

Other problems:

  1. I feel a little pain on my liver area. I think there is also a liver problem.

  2. I am waking up in 3:00-5:00 for 2 weeks. After waking up, I find it difficult to sleep again. Last night, when i was trying to sleep again, i felt a lightning in my mind and wake up, just as i was about to fall into sleep. And it occured 4 times again. if i’m not mistaken it is called “hypnic jerk”, im not sure. I think it’s caused by anxiete.

  3. Shrinkage happens to me for 2 or 3 days in a cylce. It’s like there is a force in my pelvic area and my penis is pulled by the force. (yeah, the force is with me)
    But there is something strange! I can still feel horny sometimes. It is rare (2, may be 3 three times in a month. but when i feel horny it lasts just for a while, not hours or until i masturbate) but it becomes. When i feel horny, my penis becomes to shrink and i start to feel a tension in my pelvic muscles. I want to masturbate during this time because my penis becomes very sensitive and actually this sensivity turn me on. But i cant. Becuase i cannot get erect. Even if i can get erect 50% by chance, the tension in pelvic muscles is disturbing me.

#5
  1. Liver pain I have this off and on… Seems to correlate with my fat intake. High fat in a meal makes my liver hurt.

  2. I had the insomnia for 10 months. Still don’t sleep like I used to.

#6

When i pee, i was feeling a burning sensation for a month. Today, i have been diagnosed with urinary tract infection. Doc prescribed me cefpodoxime, doxycline and etodolac. I will take them for 2 weeks.

Additionally, my libido and erection is fluctuating but never hit the bottom. Sometimes i feel really horny and i can masturabate three time in a day(but sometimes). Erection doesn’t go below 65-70%

#7

Veo que decir “I have 32 years” en Inglés de su correcto decir: “I am 32 years old”. En español su correcta para que usted diga “Tengo 32 Años”, pero en Inglés “have” no se utiliza cuando se habla de la edad.

Lo siento, estoy seguro de que mi español es tan malo si no peor que el Inglés. Sin embargo, sus mensajes son confusos a veces.

#8

Thanks blu

Now I now what happen to me every night, 5 to 10 times.

HYPNIC JERK

How can I cure HYPNIC JERK?

#9

I have been diagnosed with UTI and doc prescribed me cefpodoxime, doxycline and etodolac. But i’m not sure if i should take these drugs or not. I went to the doctor because i had only a little burning sensation when i pee. I did not expect him to prescribe three strong antibiotics. I dont believe that there is aa serious infection on my urinary tract. My urinanalysis show that i have leukocytes in my urine. If i am not mistaken, cause of the high leukocytes is not only a infection, it can also occur due to any inflammation(am i wrong?) And, we got a theory “PFS sufferer has inflammation on their body”. So, the question is: if the reason of leukocytes in my urine is non-bacterial inflammation, would it be appropriate for me to take antibiotics? I dont want to take pills if it wont work.

#10

arkadasım ben de türküm sana e maıl attım, lutfen ırtıbata gecelım.

1 Like
#11

Hocam gelişme var mi?